PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2014 | 12 | 4 | 233-244
Article title

Wong’s equations in Yang-Mills theory

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Wong’s equations for the finite-dimensional dynamical system representing the motion of a scalar particle on a compact Riemannian manifold with a given free isometric smooth action of a compact semi-simple Lie group are derived. The equations obtained are written in terms of dependent coordinates which are typically used in an implicit description of the local dynamics given on the orbit space of the principal fiber bundle. Using these equations, we obtain Wong’s equations in a pure Yang-Mills gauge theory with Coulomb gauge fixing. This result is based on the existing analogy between the reduction procedures performed in a finite-dimensional dynamical system and the reduction procedure in Yang-Mills gauge fields.
Publisher
Journal
Year
Volume
12
Issue
4
Pages
233-244
Physical description
Dates
published
1 - 4 - 2014
online
23 - 4 - 2014
References
  • [1] S. K. Wong, Il Nuovo Cimento A 65, 689 (1970) http://dx.doi.org/10.1007/BF02892134[Crossref]
  • [2] L. S. Brown, W. I. Weisberger, Nucl. Phys. B 157, 285 (1979) http://dx.doi.org/10.1016/0550-3213(79)90508-X[Crossref]
  • [3] B. P. Kosyakov, Phys. Rev. D 57, 5032 (1998) http://dx.doi.org/10.1103/PhysRevD.57.5032[Crossref]
  • [4] J. Jalilian-Marian, S. Jeon, R. Venugopalan, Phys. Rev. D 63, 036004 (2001) http://dx.doi.org/10.1103/PhysRevD.63.036004[Crossref]
  • [5] J. F. Dawson, B. Mihaila, F. Cooper, Phys. Rev. D 81, 054026 (2010) http://dx.doi.org/10.1103/PhysRevD.81.054026[Crossref]
  • [6] Z. Haba, Mod. Phys. Lett. A28, 1350091 (2013) http://dx.doi.org/10.1142/S0217732313500910[Crossref]
  • [7] R. Kerner, Ann. Inst. H. Poincaré 9, 143 (1968)
  • [8] R. Montgomery, Lett. Math. Phys. 8, 59 (1984) http://dx.doi.org/10.1007/BF00420042[Crossref]
  • [9] R. Montgomery, Ph. D. thesis, University of California, (Berkeley, USA, 1986)
  • [10] C. Duval, P. Horvathy, Ann. Phys. (N.Y.) 142, 10 (1982) http://dx.doi.org/10.1016/0003-4916(82)90226-3[Crossref]
  • [11] J. E. Marsden, Lecture on Mechanics, London Math. Soc. Lect. Notes Series 174 (Cambridge University Press, Cambridge, 1992) http://dx.doi.org/10.1017/CBO9780511624001[Crossref]
  • [12] J. E. Marsden, T. S. Ratiu, J. Scheurle, J. Math. Phys. 41, 3379 (2000) http://dx.doi.org/10.1063/1.533317[Crossref]
  • [13] S. N. Storchak, J. Phys. A: Math. Gen. 34, 9329 (2001) http://dx.doi.org/10.1088/0305-4470/34/43/315[Crossref]
  • [14] S. N. Storchak, Bogolubov transformation in path integral on manifold with a group action (IHEP Preprint 98-1, Protvino, 1998)
  • [15] S. N. Storchak, Phys. Atom. Nucl. 64, 2199 (2001) http://dx.doi.org/10.1134/1.1432926[Crossref]
  • [16] S. N. Storchak, J. Phys. A: Math. Gen. 37, 7019 (2004) http://dx.doi.org/10.1088/0305-4470/37/27/011[Crossref]
  • [17] S. N. Storchak, J. Geom. Phys. 59, 1155 (2009) http://dx.doi.org/10.1016/j.geomphys.2009.05.001[Crossref]
  • [18] Y. M. Cho, D. S. Kimm, J. Math. Phys. 30, 1571 (1989)
  • [19] Y. M. Cho, Phys. Rev. D 35, 2628 (1987) http://dx.doi.org/10.1103/PhysRevD.35.2628[Crossref]
  • [20] R. G. Littlejohn, M. Reinsch, Rev. Mod. Phys. 69, 213 (1997) http://dx.doi.org/10.1103/RevModPhys.69.213[Crossref]
  • [21] A. Z. Jadczyk, Class. Quant. Grav. 1, 517 (1984) http://dx.doi.org/10.1088/0264-9381/1/5/006[Crossref]
  • [22] O. Babelon, C. M. Viallet, Phys. Lett. B 85, 246 (1979) http://dx.doi.org/10.1016/0370-2693(79)90589-6[Crossref]
  • [23] O. Babelon, C. M. Viallet, Commun. Math. Phys. 81, 515 (1981) http://dx.doi.org/10.1007/BF01208272[Crossref]
  • [24] P. K. Mitter, C. M. Viallet, Commun. Math. Phys. 79, 43 (1981) http://dx.doi.org/10.1007/BF01209307[Crossref]
  • [25] I. M. Singer, Phisica Scripta 24, 817 (1981) http://dx.doi.org/10.1088/0031-8949/24/5/002[Crossref]
  • [26] I. M. Singer, Commun. Math. Phys. 60, 7 (1978) http://dx.doi.org/10.1007/BF01609471[Crossref]
  • [27] M. S. Narasimhan, T. R. Ramadas, Commun. Math. Phys. 67, 121 (1979) http://dx.doi.org/10.1007/BF01221361[Crossref]
  • [28] D. Groisser, T. H. Parker, J. Diff. Geom. 29, 499 (1989)
  • [29] Yu. P. Soloviev, Geometrical structures on a manifold of interacting gauge fields, In: Global analysis and mathematical physics (Voronezh, Voronezh State University, 1987) 110 (in Russian).
  • [30] G. C. Rossi, M. Testa, Nucl. Phys. B 163, 109 (1980) http://dx.doi.org/10.1016/0550-3213(80)90393-4[Crossref]
  • [31] G. C. Rossi, M. Testa, B 176, 477 (1980)
  • [32] S. N. Storchak, arXiv: 0711.2910 [hep-th]
  • [33] G. Kunstatter, Class. Quant. Grav. 9, 1466 (1992) http://dx.doi.org/10.1088/0264-9381/9/6/005[Crossref]
  • [34] J. Harnad, J. P. Pareé, Class. Quant. Grav. 8, 1427 (1991) http://dx.doi.org/10.1088/0264-9381/8/8/009[Crossref]
  • [35] D. Lukman, N. S. Mankoč Borštink and H. B. Nielsen, New J. Phys. 13, 103027 (2011) http://dx.doi.org/10.1088/1367-2630/13/10/103027[Crossref]
  • [36] T. Mestdag, A Lie algebroid approach to Lagrangian systems with symmetry, In: J. Bures et al. (Eds.), Differential Geometry and its Applications, Proc. Conf. (Prague, Czech Republic, 2005) 523–535.
  • [37] T. Guhr, S. Keppeler, Annals Phys. 322, 287 (2007) http://dx.doi.org/10.1016/j.aop.2006.09.010[Crossref]
  • [38] S. Fabi, G. S. Karatheodoris, arXiv:1104.3970. [WoS]
  • [39] S. Fabi, B. Harms, S. Hou, arXiv:1302.0795. [WoS]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-014-0439-x
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.